# SDR AALA202311270931

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 60,913 hours, 37,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT L1 DOOR SLIDE DID NOT INDICATE ARMED. FOUND L1 DOOR ARMED HANDLE SLIGHTLY ABOVE FLUSH. ADJUSTED L1 DOOR GIRT BAR.
